# SDR C2XA09RI010

- Difficulty date: January 9, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 17,302 hours, 9,194 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Part serial: 043420
- Condition: Defective
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3066 - RIC - FLIGHT CREW REPORTED "LAV SMOKE" WARNING INDICATION IN EICAS AND STRANGE SMELL ON CLIMB.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  RIC MX R&R LAVATORY SMOKE DETECTOR PANEL AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
